Abstract and Applied Analysis

Certain Chebyshev Type Integral Inequalities Involving Hadamard’s Fractional Operators

Sotiris K. Ntouyas, Sunil D. Purohit, and Jessada Tariboon

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We establish certain new fractional integral inequalities for the differentiable functions whose derivatives belong to the space L p ( [ 1 , ) ) , related to the weighted version of the Chebyshev functional, involving Hadamard’s fractional integral operators. As an application, particular results have been also established.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 249091, 7 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412278553

Digital Object Identifier
doi:10.1155/2014/249091

Mathematical Reviews number (MathSciNet)
MR3212403

Zentralblatt MATH identifier
07021996

Citation

Ntouyas, Sotiris K.; Purohit, Sunil D.; Tariboon, Jessada. Certain Chebyshev Type Integral Inequalities Involving Hadamard’s Fractional Operators. Abstr. Appl. Anal. 2014 (2014), Article ID 249091, 7 pages. doi:10.1155/2014/249091. https://projecteuclid.org/euclid.aaa/1412278553


Export citation

References

  • P. L. Chebyshev, “Sur les expressions approximatives des integrales definies par les autres prises entre les mêmes limites,” Proceedings of the American Mathematical Society, vol. 2, pp. 93–98, 1882.
  • P. Cerone and S. S. Dragomir, “New upper and lower bounds for the Chebyshev functional,” Journal of Inequalities in Pure and Applied Mathematics, vol. 3, article 77, 2002.
  • D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Classical and New Inequalities in Analysis, vol. 61, Kluwer Academic, Dordrecht, The Netherlands, 1993.
  • G. A. Anastassiou, Fractional Differentiation Inequalities, Springer, Dordrecht, The Netherlands, 2009.
  • G. A. Anastassiou, Advances on Fractional Inequalities, Briefs in Mathematics, Springer, New York, NY, USA, 2011.
  • J. Pečarić and I. Perić, “Identities for the Chebyshev functional involving derivatives of arbitrary order and applications,” Journal of Mathematical Analysis and Applications, vol. 313, no. 2, pp. 475–483, 2006.
  • S. Belarbi and Z. Dahmani, “On some new fractional integral inequalities,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 3, article 86, 2009.
  • Z. Dahmani and L. Tabharit, “Certain inequalities involving fractional integrals,” Journal of Advanced Research in Scientific Computing, vol. 2, no. 1, pp. 55–60, 2010.
  • S. L. Kalla and A. Rao, “On Grüss type inequality for a hypergeometric fractional integral,” Le Matematiche, vol. 66, no. 1, pp. 57–64, 2011.
  • H. Öğünmez and U. M. Özkan, “Fractional quantum integral inequalities,” Journal of Inequalities and Applications, vol. 2011, Article ID 787939, 7 pages, 2011.
  • W. T. Sulaiman, “Some new fractional integral inequalities,” Journal of Mathematical Analysis, vol. 2, no. 4, pp. 23–28, 2011.
  • M. Z. Sarikaya and H. Ogunmez, “On new inequalities via Riemann-Liouville fractional integration,” Abstract and Applied Analysis, vol. 2012, Article ID 428983, 10 pages, 2012.
  • M. Z. Sarikaya, E. Set, H. Yaldiz, and N. Basak, “Hermite-Hadamards inequalities for fractional integrals and related fractional inequalities,” Mathematical and Computer Modelling, vol. 57, no. 9-10, pp. 2403–2407, 2013.
  • Z. Dahmani and A. Benzidane, “On a class of fractional q-integral inequalities,” Malaya Journal of Matematik, vol. 3, no. 1, pp. 1–6, 2013.
  • S. S. Dragomir, “Some integral inequalities of Grüss type,” Indian Journal of Pure and Applied Mathematics, vol. 31, no. 4, pp. 397–415, 2000.
  • Z. Dahmani, O. Mechouar, and S. Brahami, “Certain inequalities related to the Chebyshev's functional involving a Riemann-Liouville operator,” Bulletin of Mathematical Analysis and Applications, vol. 3, no. 4, pp. 38–44, 2011.
  • S. D. Purohit and R. K. Raina, “Chebyshev type inequalities for the Saigo fractional integrals and their q-analogues,” Journal of Mathematical Inequalities, vol. 7, no. 2, pp. 239–249, 2013.
  • S. D. Purohit, F. Uçar, and R. K. Yadav, “On fractional integral inequalities and their q-analoguesčommentComment on ref. [18?]: Please update the information of this reference, if possible.,” Revista Tecnocientifica URU. In press.
  • S. D. Purohit and R. K. Raina, “Certain fractional integral inequalities involving the Gauss hypergeometric function,” Revista Técnica de la Facultad de Ingeniería Universidad del Zulia. In press.
  • D. Baleanu and S. D. Purohit, “Chebyshev type integral inequalities involving the fractional hypergeometric operators,” Abstract and Applied Analysis, vol. 2014, Article ID 609160, 10 pages, 2014.
  • D. Baleanu, S. D. Purohit, and P. Agarwal, “On fractional integral inequalities involving hypergeometric operators,” Chinese Journal of Mathematics , vol. 2014, Article ID 609476, 5 pages, 2014.
  • J. Tariboon, S. K. Ntouyas, and W. Sudsutad, “Some new Riemann-Liouville fractional integral inequalities,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 869434, 6 pages, 2014.
  • J. Hadamard, “Essai sur l'etude des fonctions donnees par leur developpment de Taylor,” Journal de Mathématiques Pures et Appliquées, vol. 8, pp. 101–186, 1892.
  • A. A. Kilbas, “Hadamard-type fractional calculus,” Journal of the Korean Mathematical Society, vol. 38, no. 6, pp. 1191–1204, 2001.
  • P. L. Butzer, A. A. Kilbas, and J. J. Trujillo, “Compositions of Hadamard-type fractional integration operators and the semigroup property,” Journal of Mathematical Analysis and Applications, vol. 269, no. 2, pp. 387–400, 2002.
  • P. L. Butzer, A. A. Kilbas, and J. J. Trujillo, “Fractional calculus in the Mellin setting and Hadamard-type fractional integrals,” Journal of Mathematical Analysis and Applications, vol. 269, no. 1, pp. 1–27, 2002.
  • P. L. Butzer, A. A. Kilbas, and J. J. Trujillo, “Mellin transform analysis and integration by parts for Hadamard-type fractional integrals,” Journal of Mathematical Analysis and Applications, vol. 270, no. 1, pp. 1–15, 2002.
  • A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier, Amsterdam, The Netherlands, 2006.
  • V. L. Chinchane and D. B. Pachpatte, “A note on some integral inequalities via Hadamard integral,” Journal of Fractional Calculus and Applications, vol. 4, pp. 1–5, 2013.
  • V. L. Chinchane and D. B. Pachpatte, “On some integral inequalities using Hadamard fractional integral,” Malaya Journal of Matematik, vol. 1, pp. 62–66, 2012.
  • B. Sroysang, “A study on Hadamard fractional integral,” International Journal of Mathematical Analysis, vol. 7, no. 37–40, pp. 1903–1906, 2013.
  • W. Sudsutad, S. K. Ntouyas, and J. Tariboon, “Fractional integral inequalities via Hadamard's fractional integral,” Abstract and Applied Analysis, vol. 2014, Article ID 563096, 11 pages, 2014. \endinput